MathSciNet Relay Station
MathSciNet bibliographic data
MR583510 (82c:33003a) 33A15 (33A10 33A70)
Fettis, Henry E. On some trigonometric integrals. Math. Comp. 35 (1980), no. 152, 1325–1329.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement